# SDR AALA202007279026

- Difficulty date: June 27, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 19,703 hours, 5,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5345112420300
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN SHEAR PLATE BETWEEN FR69 AND FR70 AT STR 23R, MEASURING L= 1.354 IN. REPLACED SHEAR PLATE WITH NEW IAW SRM A321 51-72-11-911-001 AND 51-42-11-801 AND DWG D53474180.
